2017
Том 69
№ 9

All Issues

Volume 17, № 2, 1965

Article (Russian)

On the approximation of functions oT some classcs in a complcx region. II

Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 3-18

Article (Russian)

Asymptotic representation of the solution of Cauchy's problem for an integro-differential equation with a small parameter and major derivatives in the case of an irregular nucleus

Borisova S. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 19-28

Article (Russian)

On the representation of positively determined operator functions

Gorbachuk M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 29-46

Article (Russian)

On the existence and singularity of a periodic solution of multidimensional autonomous systems

Korolev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 47-60

Article (Russian)

On limiting values and reversion formula along the sections of the basic integral representation of $p$-analytical functions with characteristic $p = x^k$. II

Polozhii G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 61-87

Article (Russian)

$E$-systems of representations

Roiter A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 88-96

Article (Russian)

Limiting distributions for additive functionals of a sequence of sums of independent equally distributed lattice random variables

Skorokhod A. V., Slobodenyuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 97-105

Brief Communications (Russian)

Some remarks on groups with a single minimum system of Silov classcs

Azletsky S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 106-107

Brief Communications (Russian)

On two types of conditioned-exlremum problems and the general approach to their investigation

Burov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 107-111

Brief Communications (Russian)

Extension of P. I. Romanovsky's theorems to a class of double singular integrals

Dukhovny M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 111-114

Brief Communications (Russian)

Integral representation of the solution of a class of nonlinear differential equations

Krivtsova M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 115-120

Brief Communications (Russian)

Family of rectilinear complexes

Stanilov Gr.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 120-124

Brief Communications (Russian)

On the representation of positively determined matrices by eigenfunctions of difference operators

Chan Chang

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 124-129

Brief Communications (Russian)

On the representation of positively determined nuclei through eigenfunctions of difference expressions

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 129-134

Brief Communications (Russian)

On a recurrent relationship for numerical functions

Chuich A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 134-136

Chronicles (Russian)

Defence of dissertations

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 137-141

Letter (Russian)

Corrections to the article «On the limiting distribution of a class of functionals of a sequence of sums of independent random variables»

Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 142